# SDR SWAA2012111909622

- Difficulty date: November 7, 2012
- Submitted: November 19, 2012
- Operation: Air carrier
- Aircraft: N726SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27858
- Aircraft time: 49,917 hours, 29,312 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6545422
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 663, RBL 40, WL 197, CRACK IN PRESSURE BULKHEAD.  REPAIRED BS 663 RBL 40 WL 197 PRESSURE BULKHEAD PER ER 12-03539 AND EA 1-757-7691.
